# SDR SWIA2020021848605

- Difficulty date: December 19, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Damaged
- Location: Bs 329-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR MID INTERCOSTAL DD6 FOUND PREVIOUS REPAIR FREEZE PLUG ON QTY 1 FASTENER HOLE COMMON TO OUTER SKIN   (C-CHECK) RO 2/14/2020   COMPLIED WITH REPAIR TO OVERSIZED FASTENER IN PAX DOOR EXTERNAL SKIN AT DD6 BETWEEN FS329.503 & FS338.963 ALL STEP COMPLETED OF BOMBARDIER REO.  SEE CONTINUE CARD FOR DETAILS.
